LUMBRIL TABLET

(strip of 10 tablets)

Yash Pharma Laboratories Pvt Ltd

Composition: Ibuprofen 400mg + Tizanidine 2mg

strip

Rs.20.17 Rs.20.58 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.

Uses

Tizanidine is used for muscle relaxation.

How it works

Tizanidine works by acting on the centers in the brain and spinal cord to relieve the muscle stiffness or spasm.

Common side effects

Visual hallucination, Dizziness, Back pain, Auditory hallucination, Sleepiness, Yellow discoloration of eye, Vomiting, Weakness, Altered heart rate, Allergic reaction, Nausea, Dry mouth, Abdominal pain, Loss of appetite, Altered vision, Yellow discoloration of skin, Increased sweating, Fatigue, Influenza like symptoms, Bleeding, Heartburn, Muscle cramp, Diarrhoea, Depression, Skin rash, Slow heart rate, Drowsiness, Bruise, Nervousness, Constipation, Tingling sensation, Decreased blood pressure.

Substitutes

BRUFEN MR SOFT GELATIN CAPSULE

(strip of 10 soft gelatin capsules)

Abbott

Rs.22.36 pay 8.65% more

BRUZEN MR 400MG/2MG TABLET

(strip of 6 tablets)

Abbott

Rs.42.00 pay 104.08% more

TIZAPAM 400 MG/2 MG TABLET

(strip of 10 tablets)

Eskag Pharma Pvt Ltd

Rs.53.00 pay 157.53% more

TIZAFEN 400 MG/2 MG CAPSULE

(strip of 10 capsules)

Sun Pharmaceutical Industries Ltd

Rs.67.92 pay 230.03% more
4 Substitutes